# SDR MWEA070008

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N925ME
- Make and model: Boeing 717-200
- Aircraft serial: 55191
- Aircraft time: 3,645 hours, 1,986 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Loose
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELEVATOR CONTROLS ARE CATCHING.  FOUND LOW CABLE TENSION, PERFROMED ADJUSTMENT OF ELEVATOR CABLE STAND-BY SYSTEM.
